# SDR QXEA200700622

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 364 hours, 333 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Caution Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2371: CABIN HOT DUCT CAUTION LIGHT ON.  DUCT TEMP IN NORMAL RANGE.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE C/W FIM TASK 21-60-00-810-804.  ECS FAULTS CLEARED AND CAUTION LIGHT EXTINGUISHED.  CABIN DUCT TEMP NEVER INDICATED ABOVE NORMAL ON TEMP INDICATOR.  ORIGINAL FAULT CODE 4101 ECU ANLG CH-1 NEVER REAPPEARED.  AFTER OPS CHECK OF ECS TEMP CONTROL SYSTEM.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
